RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1980, Volume 14, Issue 3, Pages 32–44 (Mi faa1829)  

This article is cited in 6 scientific papers (total in 7 papers)

Description of unitary representations with highest weight for groups $U(p,q)\widetilde $

G. I. Olshanskii


Full text: PDF file (1619 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1980, 14:3, 190–200

Bibliographic databases:

UDC: 519.46
Received: 13.03.1980

Citation: G. I. Olshanskii, “Description of unitary representations with highest weight for groups $U(p,q)\widetilde $”, Funktsional. Anal. i Prilozhen., 14:3 (1980), 32–44; Funct. Anal. Appl., 14:3 (1980), 190–200

Citation in format AMSBIB
\Bibitem{Ols80}
\by G.~I.~Olshanskii
\paper Description of unitary representations with highest weight for groups $U(p,q)\widetilde{}$
\jour Funktsional. Anal. i Prilozhen.
\yr 1980
\vol 14
\issue 3
\pages 32--44
\mathnet{http://mi.mathnet.ru/faa1829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=583799}
\zmath{https://zbmath.org/?q=an:0439.22019}
\transl
\jour Funct. Anal. Appl.
\yr 1980
\vol 14
\issue 3
\pages 190--200
\crossref{https://doi.org/10.1007/BF01086181}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LS96600003}


Linking options:
  • http://mi.mathnet.ru/eng/faa1829
  • http://mi.mathnet.ru/eng/faa/v14/i3/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Olshanskii, “Invariant cones in Lie algebras, Lie semigroups, and the holomorphic discrete series”, Funct. Anal. Appl., 15:4 (1981), 275–285  mathnet  crossref  mathscinet  zmath  isi
    2. G. I. Olshanskii, “Infinite-dimensional classical groups of finite $r$-rank: Description of representations and asymptotic theory”, Funct. Anal. Appl., 18:1 (1984), 22–34  mathnet  crossref  mathscinet  zmath  isi
    3. G. I. Olshanskii, “Unitary representations of the group $SO_0(\infty,\infty)$ as limits of unitary representations of the groups $SO_0(n,\infty)$ as $n\to\infty$”, Funct. Anal. Appl., 20:4 (1986), 292–301  mathnet  crossref  mathscinet  zmath  isi
    4. G. I. Olshanskii, “Method of holomorphic extensions in the theory of unitary representations of infinite-dimensional classical groups”, Funct. Anal. Appl., 22:4 (1988), 273–285  mathnet  crossref  mathscinet  zmath  isi
    5. A. I. Molev, “The Gel'fand–Tsetlin basis for irreducible unitarizable representations $u(p,q)$ with a leading weight”, Funct. Anal. Appl., 23:3 (1989), 236–238  mathnet  crossref  mathscinet  zmath  isi
    6. Neretin Yu.A., “Restriction of Representations of Gl (N+1, C) to Gl (N, C) and Action of the Lie Overalgebra”, Algebr. Represent. Theory, 21:5 (2018), 1087–1117  crossref  mathscinet  zmath  isi  scopus
    7. A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okounkov, L. A. Petrov, S. M. Khoroshkin, “Grigori Iosifovich Olshanski (on his 70th birthday)”, Russian Math. Surveys, 74:3 (2019), 555–577  mathnet  crossref  crossref  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:289
    Full text:109
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020